Alert archive / Massachusetts / Small Craft Advisories in 2016
Small Craft Advisory 94, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Aug 10, 2016, 6:33 AM EDT. It took effect at Aug 10, 2016, 1:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2016, 6:33 AM EDT (10:33 UTC)
- In effect from
- Aug 10, 2016, 1:00 PM EDT
- Expired
- Aug 10, 2016, 8:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
657 WHUS71 KBOX 101033 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 633 AM EDT WED AUG 10 2016 ANZ236-101845- /O.NEW.KBOX.SC.Y.0094.160810T1700Z-160811T0000Z/ NARRAGANSETT BAY- 633 AM EDT WED AUG 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ233-234-101845- /O.NEW.KBOX.SC.Y.0094.160810T1700Z-160811T0000Z/ VINEYARD SOUND-BUZZARDS BAY- 633 AM EDT WED AUG 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-232-101845- /O.NEW.KBOX.SC.Y.0094.160810T1700Z-160811T0000Z/ CAPE COD BAY-NANTUCKET SOUND- 633 AM EDT WED AUG 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-101845- /O.NEW.KBOX.SC.Y.0094.160810T1700Z-160811T0000Z/ RHODE ISLAND SOUND- 633 AM EDT WED AUG 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
2 follow-up statements
645 WHUS71 KBOX 102001 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 401 PM EDT WED AUG 10 2016 ANZ236-110000- /O.CON.KBOX.SC.Y.0094.000000T0000Z-160811T0000Z/ NARRAGANSETT BAY- 401 PM EDT WED AUG 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ233-234-110000- /O.CON.KBOX.SC.Y.0094.000000T0000Z-160811T0000Z/ VINEYARD SOUND-BUZZARDS BAY- 401 PM EDT WED AUG 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-232-110000- /O.CON.KBOX.SC.Y.0094.000000T0000Z-160811T0000Z/ CAPE COD BAY-NANTUCKET SOUND- 401 PM EDT WED AUG 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-110000- /O.CON.KBOX.SC.Y.0094.000000T0000Z-160811T0000Z/ RHODE ISLAND SOUND- 401 PM EDT WED AUG 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
150 WHUS71 KBOX 110001 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 801 PM EDT WED AUG 10 2016 ANZ231>236-110115- /O.EXP.KBOX.SC.Y.0094.000000T0000Z-160811T0000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY- 801 PM EDT WED AUG 10 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Aug 10, 4:04 AM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Aug 10, 4:04 AM EDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
404 AM EDT WED AUG 10 2016
.SYNOPSIS...
Showers and a few thunderstorms today will be followed by
excessive heat and humidity Thursday and Friday, and perhaps
Saturday. Mainly dry weather is expected Thursday, but active
weather begins Friday and especially this weekend into Monday as
rounds of showers and thunderstorms are expected with potentially
much needed rainfall.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
3 am update...
Mid and high clouds streaming into region ahead of short wave
moving through eastern Great Lakes. Showers and weakening storms
should reach western New England toward sunrise. Leaned on high-
res models and ensembles which are handling current activity well.
Most of showers/few storms cross southern New England this morning
into early afternoon.
Question then becomes whether or not we can destabilize enough for
another round of showers/storms to develop this afternoon. There
does seem to be agreement among 00z models that we will see at
least scattered showers/storms across western MA and possibly
northern CT where instability will be greater due to window being
longer for diurnal heating once initial round passes through.
Parameters are not overly impressive for strong or severe storms
despite increasing CAPE as 0-6km shear weakens with time and mid
level lapse rates are weak. However, with high precipitable water
values in place (over 2 inches) potential exists for localized
urban flooding.
Highs will reach 80s in many locations and with dewpoints climbing
into lower 70s it will be noticeably more humid.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
* Heat Advisory for much of eastern MA Thursday
Models are consistent in bringing drier air in from the north
tonight into Thu as seen in K-index fields despite continued
presence of low level moisture with dewpoints in upper 60s and
lower 70s. Expect partial clearing tonight except near South Coast
where fog/low clouds expected to hang tough all night.
Main concern for Thu is excessive heat. Highs should top out in
90s across most of area, with the exception being South Coast,
Cape Cod, and Islands (and even Cape Ann) due to onshore S/SW
flow. Pattern seems favorable for mid to upper 90s across eastern
MA.
After discussing with neighboring offices, we are issuing a Heat
Advisory where we have the greatest confidence in reaching heat
indices of around 100 Thu afternoon, which is in eastern MA
including Boston. This is area where models all have highest 2m
temperatures and low level flow favors these locations. Even if
we mix out and dewpoints drop a few degrees, they should not fall
lower than upper 60s.
For remaining areas, while we are forecasting heat indices near
100 for just about all but South Coast, Cape Cod, and Islands
confidence is not as high so we decided to hold off on Heat
Advisories, at least for now. Next shift can expand as needed
based upon 12z model runs.
One other concern is potential for convection Thu afternoon. As
noted above, drier air aloft works in from the north and deeper
moisture should be focused near South Coast and points offshore.
There really isn't much of a trigger to initiate storms during
afternoon as we lack upper support and temperatures aloft are very
warm. If anything we may see an isolated storm pop up near
moisture axis near South Coast, so included slight chance PoPs
there. In this case we could see a strong or severe storm given
amount of instability, despite continued weak 0-6km shear and
marginal mid level lapse rates.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Highlights...
* Excessive heat and humidity Fri and for probably Sat with
afternoon heat index values between 95 and 105 likely
* Scattered showers and thunderstorms possible Friday
* Potential for rounds of showers and thunderstorms with heavy
rainfall and a localized urban flood threat Sun into Mon
OVERVIEW...
Upper level pattern is in general agreement for the long term.
Overall Bermuda high inching over the Mid-Atlantic will result in
zonal flow over the Northeast. The mid-level to surface flow around
this high pressure system will tap into Gulf Coast moisture
resulting in anomalous moisture plume through much of the period.
This will result in high heat index values as well as thunderstorms
with heavy rainfall. Biggest issue at the surface is the location of
the front between Saturday into Tuesday. The GFS is now 24 hours
faster than yesterdays 00z run, pushing the front over SNE by
Saturday afternoon. While the CMC is in the middle of the guidance
with the EC bringing the front into SNE late Sunday. Along this
front, it appears that several waves low pressure will move along it
increasing the potential for widespread rainfall. Because of the
spread in guidance as shown in ensemble cross section plumes, will
continue with a blend of guidance and ensembles until the spread
gets resolve. At this time it appears that the front will move
through the region around Tuesday. Regardless, by mid next week we
could see a break in the precip and humidity.
DETAILS...
Thursday night into Friday...Moderate Confidence.
Highly anomalous moisture plume will be over southern New England by
Thurs night into Friday. This type of moisture combined with a weak
shortwave moving through the zonal flow will trigger scattered
showers and thunderstorms. Instability values will be high but 0-6
km shear will be near 20-25 kts. One caveat is the mid-level lapse
rates which are not all that steep. Main threat with these
thunderstorms will be heavy rain as PWAT values are well over 2
inches. Still cannot rule out some gusty winds and small hail.
Highest confidence for strong storm potential is across western MA
and CT.
Aside from convection potential, the heat and humidity are the main
story. Dewpoints reaching into the low 70s with surface temps in the
low 90s will result in heat index values in the upper 90s to over
100F. This will prompt for another round of heat advisories.
Lastly, appears that we could be close to breaking record max min
temperatures both Thursday night and Friday night as overnight lows
will struggle to drop below 75 in the urban regions.
Saturday into Tuesday...Moderate Confidence.
Model guidance continues to show a spread during this timeframe as
the GFS pushes front into SNE on Saturday with the EC keeping it
well north. The GFS would suggest showers and thunderstorms on
Saturday will the EC keeps the region dry. Trended towards a blend
with the guidance and ensembles with a highest chance of precip
north of the Mass Pike on Saturday. This spread is also impacting
surface temperatures. If the EC is right then another round of heat
advisories will be needed, where as the GFS keeps temps in the 80s
across the northeast half of the area. This will keep heat index
values well below advisory level.
Lingering front near the region on Saturday will begin to slide
southwards resulting in a relief in the heat by Sunday or Monday.
Biggest question is where the front will stall. Several waves of low
pressure will move along this front which could bring widespread
showers and thunderstorms across southern New England Sunday, Monday
and perhaps even into Tuesday if the EC is correct. The front
finally looks to push south/offshore by late Tuesday with high
pressure building on Wednesday.
Anomalous moisture plume will still be over the region Sunday/Monday
as PWAT values are 3 to 4 STD above normal. This will result in
heavy rain across the region. Perhaps a relief in the drought by
next week but will anticipate more of a flash flooding concern esp
across urban regions. Also cannot rule the potential for convection
each day. Still to far out to nail down where and when the
convection will develop/occur. CIPS analogous do show that this type
of pattern has the history for severe weather reports, something to
watch over the next few days. Keep in mind, a lot can change between
now and this weekend so stay tuned with the latest forecast.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Moderate confidence.
VFR through daybreak, although patchy fog will bring local
MVFR/IFR, especially near S coast. Showers and a few thunderstorms
should reach western New England toward sunrise, then spread E
through midday with MVFR or perhaps IFR conditions. This activity
should exit coast early this afternoon, followed by improvement to
VFR (ceilings AOA 040). It's possible we see another round of
showers/storms develop in western New England during afternoon,
perhaps as far E as Worcester Hills, but confidence is low.
Areas of MVFR/IFR in fog tonight into Thu morning, especially near
S coast, Cape Cod, and Islands. Conditions could lower to LIFR
there but not confident enough to include in forecast.
Should see improvement to VFR Thu. Possibility of isolated
showers/storms during afternoon, mainly near S coast and farther
offshore.
KBOS Terminal...High confidence in TAF.
KBDL Terminal...Moderate confidence in TAF. Ceilings may not
lower as much as forecast when showers arrive this morning.
Outlook /Thursday Night through Sunday/...
Thursday night through Sunday...Low confidence in exact timing
but high confidence that there will be cigs and vsbys
restrictions. The main concerns will be rounds of scattered
showers and thunderstorms Friday into the weekend. Also, low
clouds and fog patches expected at times during the overnight at
early morning hours.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Thursday/...High confidence.
Increasing SW winds today as high pressure remains offshore. Gusts
should reach up to 20 kt this afternoon and again Thu afternoon,
especially on S coastal waters. Showers and a few thunderstorms
are possible from later this morning into afternoon, with another
round possible early this evening. Patchy fog later tonight into
Thu morning.
Persistent SW flow will gradually build seas offshore today and
tonight, and could reach 5 ft on outer waters S and E of Nantucket
later tonight into Thu. Not enough confidence to issue Small Craft
Advisories at this time.
Outlook /Thursday Night through Sunday/...
Friday...Moderate to high confidence. Southwest low level jet
should generate near shore southwest wind gusts of 25 to 30 knots
by afternoon, so headlines will likely be needed for those waters.
In addition, persistent long southwest fetch should build seas to
between 4 and 6 feet across our southern waters. Lastly, areas of
fog will be possible at times especially during the overnight and
early morning hours.
Saturday and Sunday...Low to moderate confidence. Wind direction
and wave heights uncertain and will depend how quickly and far south
the frontal boundary sags. Other concerns for mariners will be
areas of fog along with showers and thunderstorms at times.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Heat Advisory from noon to 7 PM EDT Thursday for MAZ005-006-
013>018.
RI...None.
MARINE...None.
&&
SYNOPSIS...Dunten/JWD
NEAR TERM...JWD
SHORT TERM...JWD
LONG TERM...Dunten
AVIATION...Dunten/JWD
MARINE...Dunten/JWDHazardous weather outlook, Aug 10, 4:15 AM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 415 AM EDT WED AUG 10 2016 CTZ002>004-MAZ002>004-007>012-019>024-026-RIZ001>008-110815- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 415 AM EDT WED AUG 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND SCATTERED STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AND GUSTY WINDS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THROUGH SATURDAY... HOT AND VERY HUMID WEATHER EXPECTED EACH DAY WITH HEAT INDEX VALUES OF 100 TO 105 LIKELY DURING THE AFTERNOON/S. HEAT ADVISORIES AND/OR EXCESSIVE HEAT WATCHES/WARNINGS WILL LIKELY BE NEEDED. FRIDAY THROUGH MONDAY... ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH AT LEAST LOCALLY HEAVY RAINFALL AT TIMES. DESPITE OUR CURRENT DROUGHT, THERE WILL BE THE RISK FOR LOCALIZED URBAN FLOODING WITH THE HIGHEST RISK THIS WEEKEND. IN ADDITION...THERE WILL ALSO BE SOME RISK FOR STRONG TO SEVERE THUNDERSTORMS OVER THIS PERIOD BUT CONFIDENCE ON TIMING IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ005-006-013>018-110815- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- 415 AM EDT WED AUG 10 2016 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND SCATTERED STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AND GUSTY WINDS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. FRIDAY THROUGH SATURDAY... HOT AND VERY HUMID WEATHER EXPECTED EACH DAY WITH HEAT INDEX VALUES OF 100 TO 105 LIKELY DURING THE AFTERNOON/S. HEAT ADVISORIES AND/OR EXCESSIVE HEAT WATCHES/WARNINGS WILL LIKELY BE NEEDED. FRIDAY THROUGH MONDAY... ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH AT LEAST LOCALLY HEAVY RAINFALL AT TIMES. DESPITE OUR CURRENT DROUGHT, THERE WILL BE THE RISK FOR LOCALIZED URBAN FLOODING WITH THE HIGHEST RISK THIS WEEKEND. IN ADDITION...THERE WILL ALSO BE SOME RISK FOR STRONG TO SEVERE THUNDERSTORMS OVER THIS PERIOD BUT CONFIDENCE ON TIMING IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-251-254>256-110815- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 415 AM EDT WED AUG 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:13 AM EDT | Heat Advisory | BOX | Bristol, Essex, Franklin, Hampden, Hampshire, Middlesex and 4 more | 40 hr |
| Aug 10, 7:14 AM EDT | Special Weather Statement | BOX | Franklin | 61 min |
Nearby
Small Craft Advisories in Massachusetts, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.